Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 667–675 (Mi mz9951)  

Symmetric cubature formulas for a truncated octahedron

A. V. Yakovlev

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: For a truncated octahedron, which can be used to fill the whole space $\mathbf{R}^3$ by translating it, we construct symmetric cubature formulas, exact for polynomials of degrees 3, 5, and 7. We furnish estimates of the remainder terms, and we discuss the problem of numerical integration over an arbitrary bounded domain $D\subset\mathbf{R}^3$.

Full text: PDF file (943 kB)

English version:
Mathematical Notes, 1973, 14:5, 943–947

Bibliographic databases:

UDC: 517
Received: 27.04.1972

Citation: A. V. Yakovlev, “Symmetric cubature formulas for a truncated octahedron”, Mat. Zametki, 14:5 (1973), 667–675; Math. Notes, 14:5 (1973), 943–947

Citation in format AMSBIB
\Bibitem{Yak73}
\by A.~V.~Yakovlev
\paper Symmetric cubature formulas for a truncated octahedron
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 667--675
\mathnet{http://mi.mathnet.ru/mz9951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=343546}
\zmath{https://zbmath.org/?q=an:0306.65013}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 943--947
\crossref{https://doi.org/10.1007/BF01462254}


Linking options:
  • http://mi.mathnet.ru/eng/mz9951
  • http://mi.mathnet.ru/eng/mz/v14/i5/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021